# SDR SWAA2013120222858

- Difficulty date: November 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 51,586 hours, 29,773 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: D00419
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DURING LANDING TE FLAPS WOULD NOT EXCEED BEYOND 5.  R & R FLAPS ELECTRONIC UNIT IAW MM.
